Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCastelnuovo–Mumford regularity of projective monomial varieties of codimension two
Author(s) Isabel Bermejo, Philippe Gimenez, Marcel Morales
TypeArticle in Journal
AbstractLet K be an algebraically closed field, and let V ⊂ P K n + 1 be a projective monomial variety of codimension two with n ≥ 2 , i.e., a projective toric variety of codimension two whose homogeneous coordinate ring is a simplicial semigroup ring. We give an explicit formula for the Castelnuovo–Mumford regularity of V , reg ( V ) , in terms of the reduced Gröbner basis of I ( V ) with respect to the reverse lexicographic order. As a consequence, we show that reg ( V ) ≤ deg V − 1 , where deg V is the degree of V , and characterize when equality holds.
KeywordsCastelnuovo–Mumford regularity, Projective toric variety, Semigroup ring, Simplicial affine semigroup, Monomial ideal of nested type, Gröbner basis
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000514
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number10
Pages1105 - 1124
Year2006
Edition0
Translation No
Refereed No
Webmaster